Research ArticleOpen accessIn the abstractNew Cryptosystem Using Multiple Cryptographic AssumptionsE. S. Ismail, M. S. HijaziJournal of Computer Science, Vol. 7, Issue 12 · 15 Oct 2011 · 7,061 accessesView PDFCite
14 results for “Quadratic equations”
Set a search alertResearch ArticleOpen accessIn the abstractApproximate Solutions of a Higher Order MHD Flow of a Uniformly Stretched Vertical Permeable Surface in the Presence of Heat Generation/Absorption which Resulted from a Quadratic ReactionO. K. KorikoJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,445 accessesView PDFCite
Research ArticleOpen accessIn the abstractClosed Form Solution to an Optimal Control Problem by Orthogonal Polynomial ExpansionMohammad Ali Tavallaei, Behrouz TousiAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,326 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordConvergence Ratio Profile for Optimal Control Problems Governed by Ordinary Differential Equations with Matrix CoefficientsO. Olotu, S.A. OlorunsolaAmerican Journal of Applied Sciences, Vol. 5, Issue 2 · 28 Feb 2008 · 7,108 accessesView PDFCite